BibTeX record journals/mp/DinkelKM74

download as .bib file

@article{DBLP:journals/mp/DinkelKM74,
  author    = {John J. Dinkel and
               Gary A. Kochenberger and
               Bruce McCarl},
  title     = {An approach to the numerical solutions of geometric programs},
  journal   = {Math. Program.},
  volume    = {7},
  number    = {1},
  pages     = {181--190},
  year      = {1974},
  url       = {https://doi.org/10.1007/BF01585514},
  doi       = {10.1007/BF01585514},
  timestamp = {Sat, 27 May 2017 14:25:34 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mp/DinkelKM74},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics